Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 8, 20164 states

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2016, 1:30 PM EDT for 4 states. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 1:30 PM EDT (17:30 UTC)
Expired
Jul 8, 2016, 4:15 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Cecil County, MD, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Salem County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 111 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

793 
WWUS81 KPHI 081730
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT FRI JUL 8 2016
 
DEZ001-MDZ008-NJZ001-007>010-015>019-021-022-027-PAZ054-055-060>062-
070-071-101>106-082015-
NEW
CASTLE-CECIL-SUSSEX-SOMERSET-MORRIS-ATLANTIC-HUNTERDON-MERCER-WARREN-
CAMDEN-SALEM-CUMBERLAND-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-GLOUCESTER-CARBON-NORTHAMPTON-PHILADELPHIA-LEHIGH-MONROE-
BERKS-WESTERN MONTGOMERY-WESTERN CHESTER-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
130 PM EDT FRI JUL 8 2016

...STRONG THUNDERSTORMS CURRENTLY MOVING THROUGH THE HARRISBURG
AREA TO AFFECT THE DELAWARE VALLEY LATER THIS AFTERNOON...

AT 125 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS MOVING THROUGH
THE HARRISBURG AREA. IF THEY MAINTAIN THEIR CURRENT SPEED, THEY'LL
MOVE ACROSS BERKS COUNTY BETWEEN 230 AND 330 PM, THE LEHIGH VALLEY
BETWEEN 300 AND 400 PM, AND MAKE IT INTO THE DELAWARE VALLEY AROUND
530 OR 600 PM.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
CLOUD TO GROUND LIGHTNING. IN ADDITION, SOME OF THE MORE INTENSE
STORMS ARE PRODUCING HEAVY RAIN. PONDING ACROSS LOW-LYING OR POOR
DRAINAGE AREAS WILL BE POSSIBLE AS THE STORMS MOVE THROUGH YOUR AREA.

MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION. THE STORMS MAY INTENSIFY
NECESSITATING SEVERE THUNDERSTORM OR FLASH FLOOD WARNINGS. 

LAT...LON 4057 7602 4074 7576 4091 7599 4123 7554
      4125 7513 4108 7503 4131 7477 3947 7478
      3947 7554 3962 7557 3972 7551 3959 7560
      3959 7557 3947 7560 3947 7600 3972 7623
      3972 7614 3973 7610 4014 7588 4049 7643
TIME...MOT...LOC 1719Z 271DEG 24KT 4086 7683 3996 7681 
$$

KRUZDLO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 10:04 AM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jul 8, 10:04 AM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1004 AM EDT FRI JUL 8 2016

.SYNOPSIS...
A backdoor front over northern New Jersey will remain nearly
stationary thru Saturday. Meanwhile, a cold front over the Great
Lakes will move eastward toward our region. Both fronts will move
offshore Saturday night. High pressure will then build southeast
into our area for the early part of next week, and remain in
place through the middle of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A modest shortwave over western Pennsylvania will traverse the
region today. This feature, will aid in the development of a lee
trough. Meanwhile, a stationary backdoor front will be over
northern NJ and the adjacent coastal waters. With a weak gradient,
a sea-breeze is also expected to develop. The aforementioned
features will serve as triggering mechanisms for convection this
afternoon, in addition to ample instability and moisture. Surface
based CAPE values may exceed 2.5 kJ, while Precipitable water
values reach 2.0 inches. The most numerous and robust convection
is expected closer to the lee trough, along and northwest of I-95.
Given Bulk Shear generally AOB 30 knots, storms will favor the
pulse-type with locally strong downburst winds possible,
particularly northwest of I-95. Given anomalously high moisture,
locally heavy rainfall will occur, but coverage is expected to
be limited, thus it does not warrant a flash flood watch attm.
We have continued a mention of heavy rain and gusty winds in the
forecast in association with thunderstorms this afternoon and
evening.

It will be another hot and humid day. Given the combination of
unseasonably warm and humid conditions, an Excessive Heat Warning
continues thru this evening for the Wilmington-Philadelphia-
Trenton urban corridor, where Heat Indices are expected to reach
around 100 degrees.

The forecast was updated to reflect an earlier timing this
afternoon for the onset of showers and thunderstorms.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The aforementioned subtle short wave shifts to our east during the
evening. This should result in convection easing off the coast as we
progress through the evening hours. Locally heavy rain and gusty
winds may persist at least early in the evening. The model forecast
soundings show that some instability remains through the night and
given a mostly uncapped environment and plenty of moisture there may
be some showers or thunder remaining especially across the north.
The convective evolution is not as certain tonight, especially as a
short wave shifts offshore in the evening with perhaps little
forcing leftover. We therefore lower the pops from south to north
through the night.

A surface front is forecast to be gradually shifting southwestward.
This front should get into at least our northeastern zones during
the night with a more onshore flow as a result. Depending on the
positioning of the front, an area of low clouds from off of the
ocean may accompany it. We indicated more cloudiness especially
across our northern and eastern areas as a result. Otherwise,
another muggy night overall for the region.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Saturday:
A cold frontal boundary will move through the region on Saturday
from west to east with a back door cold front moving southwest
into the region. Ahead of the fronts, enough warm and moist air
will be present will be present for scattered thunderstorms to
form out ahead of it. The NAM and GFS models have two different
ideas on the eventual soundings on Saturday, with the NAM being
quite a bit more unstable. For now, will take a middle approach or
lean slightly toward the GFS. The blend of two soundings would
still show some mid- level dry air in place along steep low level
lapse rates suggesting a few storms could contain gusty winds.
Because of the frontal motions thunderstorm clusters may be moving
in different directions, any interactions or mergers of the
clusters could result in locally heavy rainfall.

It still will be hot and humid on Saturday ahead of the fronts, as
well with highs still into the 90's outside of any thunderstorms.
With slightly lower RH vales, heat index values should be a few
degrees cooler than the previous few days. Regions that are either
northeast or west of the two fronts will be several degrees cooler.

Saturday night through Tuesday night: High pressure will build
southeast into the region for later half of week bringing a slightly
cooler and drier airmass. Little ensemble spread in this period and
stuck close to the ensemble mean on most elements.

Wednesday through Thursday night: The high pressure system will move
even further southward with our region on the backside of the high
pressure system will equate to a return of hotter temperatures and
more humidity. Our next cold front may approach as well from the
northwest by Thursday night, providing an opportunity for an
isolated thunderstorm or two. Heat index values may reach 100 again
as well on Thursday.

Continued use WPC ensemble guidance given the limited spread in the
data for most elements. The main uncertain issue is if any isolated
convection could form Wednesday with the initial push of the hotter
and more humid airmass entering the region.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...VFR with scattered to broken cloud bases at or above 5000
feet /some mid to high clouds above/. Some showers and thunderstorms
are expected to develop from west to east this afternoon, with
most of the activity after 16z. Thunderstorms may organize into
some clusters with locally heavy rain and gusty winds for a brief
time. We carried a thunder mention in a TEMPO group, however did
not include strong winds or significantly reduced conditions as of
now given some uncertainty with the actual timing/coverage.

Light west to northwest winds should turn southwest to southeast this
afternoon at 5-8 knots /locally east-southeast mainly at KMIV and
KACY/.

Tonight...MVFR/IFR at times with mainly evening showers and
thunderstorms. Some low clouds and light fog should be around
especially closer to the coast, however our confidence is on the
lower side. Light mostly southerly winds.

Outlook...
Saturday: Brief intervals of lower ceilings and vsbys possible in
scattered showers and storms, otherwise VFR. West winds 10-20
knots.

Saturday night through Wednesday: VFR. Winds generally under 15
knots. A few 20 knot gusts are possibile Sunday afternoon from the
west and Wednesday from the southwest.

&&

.MARINE...
The winds and seas are expected to remain below Small Craft Advisory
criteria through tonight. A seabreeze however will develop by early
afternoon with some increase in mostly nearshore winds. In addition,
locally gusty winds are possible in the vicinity of any
thunderstorms late this afternoon and this evening.

Outlook... Seas are expected to remain below five feet throughout
the outlook period with the highest seas around four feet on
Wednesday. Winds may gust as high as 20 knots Saturday night and
Sunday from the west and 20 knots Wednesday from the southwest.
Otherwise, wind gusts will generally be below 20 knots.

RIP CURRENTS:
There is a low risk for the development of dangerous rip currents
through today, however some increase in an onshore wind is
expected this afternoon.

The probable risk for the development of dangerous rip currents on
Saturday is low.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 6 PM EDT this evening for PAZ070-
     071-102-104-106.
NJ...Excessive Heat Warning until 6 PM EDT this evening for NJZ015-
     017>019.
DE...Excessive Heat Warning until 6 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...Franck/Gaines
Near Term...Franck/Gorse
Short Term...Gorse
Long Term...Gaines
Aviation...Franck/Gaines/Gorse
Marine...Franck/Gaines/Gorse
Hazardous weather outlook, Jul 8, 6:31 AM EDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 AM EDT FRI JUL 8 2016

NJZ001-PAZ054-055-091045-
SUSSEX-CARBON-MONROE-
631 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING COULD
PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS
AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-091045-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
631 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES FOR A TIME THIS
AFTERNOON.

SOME THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING COULD
PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-091045-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
631 AM EDT FRI JUL 8 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SOME THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING COULD
PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-091045-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
631 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES FOR A TIME THIS
AFTERNOON.

SOME THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING COULD
PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-091045-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
631 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING
COULD PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-091045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
631 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING
COULD PRODUCE LOCALLY STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 1:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT FRI JUL 8 2016

DEZ001-MDZ008-NJZ001-007>010-015>019-021-022-027-PAZ054-055-060>062-
070-071-101>106-082015-
NEW
CASTLE-CECIL-SUSSEX-SOMERSET-MORRIS-ATLANTIC-HUNTERDON-MERCER-WARREN-
CAMDEN-SALEM-CUMBERLAND-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-GLOUCESTER-CARBON-NORTHAMPTON-PHILADELPHIA-LEHIGH-MONROE-
BERKS-WESTERN MONTGOMERY-WESTERN CHESTER-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
130 PM EDT FRI JUL 8 2016

...STRONG THUNDERSTORMS CURRENTLY MOVING THROUGH THE HARRISBURG
AREA TO AFFECT THE DELAWARE VALLEY LATER THIS AFTERNOON...

AT 125 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS MOVING THROUGH
THE HARRISBURG AREA. IF THEY MAINTAIN THEIR CURRENT SPEED, THEY'LL
MOVE ACROSS BERKS COUNTY BETWEEN 230 AND 330 PM, THE LEHIGH VALLEY
BETWEEN 300 AND 400 PM, AND MAKE IT INTO THE DELAWARE VALLEY AROUND
530 OR 600 PM.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
CLOUD TO GROUND LIGHTNING. IN ADDITION, SOME OF THE MORE INTENSE
STORMS ARE PRODUCING HEAVY RAIN. PONDING ACROSS LOW-LYING OR POOR
DRAINAGE AREAS WILL BE POSSIBLE AS THE STORMS MOVE THROUGH YOUR AREA.

MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION. THE STORMS MAY INTENSIFY
NECESSITATING SEVERE THUNDERSTORM OR FLASH FLOOD WARNINGS.

LAT...LON 4057 7602 4074 7576 4091 7599 4123 7554
      4125 7513 4108 7503 4131 7477 3947 7478
      3947 7554 3962 7557 3972 7551 3959 7560
      3959 7557 3947 7560 3947 7600 3972 7623
      3972 7614 3973 7610 4014 7588 4049 7643
TIME...MOT...LOC 1719Z 271DEG 24KT 4086 7683 3996 7681

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Jul 8, 2:46 PM EDTAreal Flood AdvisoryPHIMorris4 hr
Jul 8, 3:08 PM EDTSpecial Weather StatementPHIMorris37 min
Jul 8, 3:12 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 8, 3:25 PM EDTSpecial Weather StatementPHIBurlington35 min
Jul 8, 3:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden43 min
Jul 8, 3:42 PM EDTSpecial Weather StatementPHIMorris33 min
Jul 8, 3:43 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 8, 3:45 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset45 min
Jul 8, 4:08 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington4 hr
Jul 8, 4:10 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington50 min
Jul 8, 4:25 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Warren4 hr
Jul 8, 4:29 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren46 min
Jul 8, 4:56 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren4 hr
Jul 8, 4:59 PM EDTSpecial Weather StatementPHIAtlantic46 min
Jul 8, 5:12 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Somerset48 min
Jul 8, 5:18 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Somerset4 hr
Jul 8, 5:25 PM EDTSpecial Weather StatementPHIMorris50 min
Jul 8, 5:28 PM EDTAreal Flood AdvisoryPHIAtlantic4 hr
Jul 8, 5:48 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth4 hr
Jul 8, 5:54 PM EDTSpecial Weather StatementPHIMercer36 min
Jul 8, 6:22 PM EDTSpecial Weather StatementPHIBurlington, Camden23 min
Jul 8, 6:36 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Jul 8, 7:29 PM EDTSpecial Weather StatementPHIAtlantic31 min
Jul 8, 7:38 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden4 hr
Jul 8, 7:48 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden4 hr
Jul 8, 12:33 PM EDTAreal Flood AdvisoryPHIMonroe3 hr
Jul 8, 3:31 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jul 8, 3:35 PM EDTSpecial Weather StatementPHICecil25 min
Jul 8, 4:39 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot51 min
Jul 8, 5:22 PM EDTSpecial Weather StatementPHISussex53 min
Jul 8, 5:56 PM EDTSpecial Weather StatementPHIKent34 min

Nearby

Special Weather Statements in Pennsylvania, 2016Special Weather Statements in New Jersey, 2016Special Weather Statements in Maryland, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.